# SDR DALA2015011400309

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1632-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 22 BS 1632-1640 HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R THE SEAT TRACK IAW SRM.
